# SDR DALA2017061504740

- Difficulty date: June 11, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,711 hours, 30,608 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH BOTH PACKS OPERATING AT 25000FT, LEFT PACK FULL HOT IN AUTO MODE, CABIN SUPPLY TEMP STOPPED AT 80.  ODOR OF BURNED RUBBER.  PACK TRIPPED.  TROUBLESHOT AND REMOVED AND REPLACED FLIGHT COMPARTMENT TEMP SENSOR.  PERFORMED DUCT BURNOUT.  OPERATION CHECKED GOOD.
